Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Irregular periods after taking noriday, period stopped after taking marvelon. Is this normal? Suggestion?

Hi doctor, I m Lisa. This is my condition now,i ve delivered my twins 8 months ago through emergency LSCS. Then, after 2 months confinement i started taking noriday for about 3 months. When im taking noriday my period became irregular with extra more than 7 days. As i remember, in March recently i was taking 2 tablets of noriday at a time because i thought that i wasnt took it at night before. After that, i got heavily bleeding and having menstrual period for a month directly. Then, i since my twins are not breastfeeding anymore, i stop taking noriday and started a new pack of marvelon since 18 April 2012. My problem is now, im not having my menstrual period now. What happen to me actually doctor? Is this normal? Please do help me doctor.
Asked On : Wed, 2 May 2012
Answers:  1 Views:  222
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The irregularity in the periods after taking the pills is a normal finding. The bleeding also decreases and soeties it is absent also. No need to worry.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Thu, 10 Apr 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor